Show simple item record

dc.contributor Казанский федеральный университет
dc.contributor.author Bikchentaev Airat Midkhatovich
dc.date.accessioned 2018-08-01T12:25:04Z
dc.date.available 2018-08-01T12:25:04Z
dc.date.issued 2015
dc.identifier.citation Bikchentaev, A. M. Ideal F-Norms on C*-Algebras /A. M. Bikchentaev // RUSSIAN MATHEMATICS. - 2015. - V. 59, no 5. - P. 58-63.
dc.identifier.uri https://dspace.kpfu.ru/xmlui/handle/net/131888
dc.description.abstract We investigate ideal F-Norms on C*-Algebras
dc.language.iso en
dc.relation.ispartofseries Russian Mathematics
dc.rights открытый доступ
dc.subject Ideal F-Norms
dc.subject C*-Algebraa
dc.subject measure on noncompactness
dc.subject operator inequality
dc.subject.other Математика
dc.title Ideal F-Norms on C*-Algebras
dc.type Article
dc.contributor.org Институт математики и механики им.Н.И.Лобачевского
dc.description.pages
dc.relation.ispartofseries-issue 5
dc.relation.ispartofseries-volume 59
dc.pub-id 183863


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Browse

My Account